# SDR AALA20170109025

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 10,580 hours, 2,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT LAVATORY SMOKE DETECTOR INDICATION ILLUMINATED BRIEFLY. NO SMOKE NOTED. ACCOMPLISHED TSM 26-17-00. OPS CHECKED GOOD.
